# SDR UIEA2021090601968

- Difficulty date: September 6, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,698 hours, 19,617 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 130104237
- Condition: Not Reported
- Location: Rt Wing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE & REPLACE INFLATION CYL OF  RH  WING SLIDE  DUE TO OPS  CHECK  OF  ( RH WING SLIDE )(  REMOVED & REPLACED  RH  INFLATION  CYLINDER  PER  AMM  25-65-02  )
